# SDR DL72W991680

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F-1 LETTER CK, NR 5 L/E FLAP ACTUATOR MOUNT BRACKET CRACKED OUTBOARD END.  REPAIRED PER MM 57-20-0.
